Separate names with a comma.
Discussion in 'Trumpet Discussion' started by reraom, Nov 26, 2011.
Yea, spell check said so
Thanks so much Evan, for the nice comment. There was definately a lot of quick breath taking during the solo on the tune that plays through the home page.
I'm trying to figure out what I do by sitting here and blowing out and breathing and such..I must look ridiculous haha.
I don't believe I myself exhale. Helps make it a fluid motion in my opinion. Breathe in, out by playing, in as necessary, out...
I don't know if that's for sure how you're supposed to do it, but I've never had a problem. I would just do what feels most comfortable/natural (they could be different).
I've heard something mentioned about people getting dizzy from exhaling all and breathing all in. I suppose that might make sense, given you're then going to be taking in massive breaths that you obviously don't need all the air of. However, this is just something I've heard, I wouldn't take it to heart necessarily.
better be careful who is calling who a lier --that is not really nice --- naughty, naughty, naughty -- but I am curious as to what is considered calling another a lier --mmmmmmmmmm I get confused so easily anyhow .
I don't believe a word of this. I think that we just have a great deal of inconsistency in SOs playing. I would suggest not trying to reinvent the wheel.
I sight read and still have no problem with flow. I pencil in my breath marks on most of my music ... and later may change them. Flow does seem easier with vocal phrasing.
+1 the common problem throughout public schooling IMO. As my instrumental music instructor - HS band director - tutor compared it to the game of golf, "You won't win the game if you don't play all 18 holes."
It's called hyperventilation, and yes, it can bring on dizziness and possibly cause physical collapse and unconciousness. Seemingly, it is often relieved by slowly exhaling and inhaling from a paper bag if accomplished before unconcious, as then respiratory therapy must be immediately effected as may be inclusive of CPR. Hopefully, it doesn't go as far as atrial fibrillation requiring the defribrillation paddles. Whenever it is necessary to initiate respiratory therapy, call 911 for emergency help.